Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Phragmén-Lindelöf theorems

Authors: P. C. Fenton and John Rossi
Journal: Proc. Amer. Math. Soc. 132 (2004), 761-768
MSC (2000): Primary 30D15
Published electronically: July 28, 2003
MathSciNet review: 2019953
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Results of Phragmén-Lindelöf type are obtained for subharmonic functions in sectorial domains of bounded angular extent.

References [Enhancements On Off] (What's this?)

  • 1. Boas, R. P., Entire Functions, Academic Press, New York (1954). MR 16:914f
  • 2. Cartwright, M. L., Integral Functions, Cambridge University Press (1956). MR 17:1067c
  • 3. Dudley Ward, N. F. and Fenton, P. C., Some results of Phragmén-Lindelöf type, J. Math. Anal. Appl., 192 (1995), 63-70. MR 96f:30026
  • 4. Eremenko, A., Shia, D. and Sodin, M., The minimum of the modulus of an entire function on a sequence of Pólya peaks (in Russian), Teor. Funktsii Funktsional Anal. i Prilozhen 45 (1986), 26-40. English transl. in J. Soviet Math. 48 (1990), 386-398. MR 88f:30045
  • 5. Hayman, W. K., Subharmonic Functions, vol. 2, London Mathematical Society Monographs, No. 20, Academic Press (1989). MR 91f:31001
  • 6. Hayman, W. K. and Kennedy, P. B., Subharmonic Functions, vol. 1, London Mathematical Society Monographs, No. 9, Academic Press (1976). MR 57:665
  • 7. Hinkkanen, A. and Rossi, John, Entire functions with asymptotic functions, Math. Scand. 77 (1995), 153-160. MR 97j:30010
  • 8. Rado, T., On the Problem of Plateau/Subharmonic Functions, Springer-Verlag, New York (1971). MR 49:9718
  • 9. Tsuji, M., Potential Theory in Modern Function Theory, Maruzen Co., Tokyo (1959). MR 22:5712

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 30D15

Retrieve articles in all journals with MSC (2000): 30D15

Additional Information

P. C. Fenton
Affiliation: Department of Mathematics and Statistics, University of Otago, Dunedin, New Zealand

John Rossi
Affiliation: Department of Mathematics, Virginia Tech, Blacksburg, Virginia 26061-0123

Received by editor(s): August 28, 2002
Received by editor(s) in revised form: October 22, 2002
Published electronically: July 28, 2003
Additional Notes: The first author completed part of this work while visiting Virginia Tech. He would like to thank the Department of Mathematics for its warm and generous hospitality and financial support.
Communicated by: Juha M. Heinonen
Article copyright: © Copyright 2003 American Mathematical Society

American Mathematical Society